# SDR DJFA2013F00035

- Difficulty date: January 28, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N451FL
- Make and model: Beech 400A
- Aircraft serial: RK310
- Engine: Wilint FJ443A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Hose
- Part number: 124J0016CR0590
- Condition: Chafed
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING TAKE OFF, LT AND RT HYDRAULIC LEVEL LOW LIGHTS CAME ON CLIMBING THROUGH 5000 FT AND WITHIN TWO MINUTES LT AND RT HYD PRESSURE LOW LIGHTS CAME ON.  HYD PRESS WENT TO 0 WITHIN 15 SEC RAN CHECKLISTS DECLARED AN EMERGENCY AND LANDING UNEVENTFULLY.  LT ENGINE HYDRAULIC HOSE CHAFING.  RECEIVED REPORTS OF AN IMPROPERLY CAMPED HYDRAULIC HOSE THAT CHAFE MAY LEAD TO HOSE DAMAGE AND HYDRAULIC LEAKS ON ENGINE NR 1.
